# SDR ASAA2012092892967

- Difficulty date: September 2, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 21,272 hours, 6,837 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRICAL LIGHT ON THE PANEL IS ON.  ACFT GROUNDED.  RAN BITE TEST FOUND TWO FAULTS,  SPCU INOPERATIVE, BATTERY CHARGER INOPERATIVE.   CLEARED FAULTS REF FIM TASK 24-31-00.  RAN BITE TEST AGAIN - NO FAULTS STORED FAULTS CLEARED.  OK FOR SERVICE.
